Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Quit taking spasmo proxyvon, quit smoking. Having shivering feeling. Time taken by body to recover?

hello doctor,I have been taking spasmo proxyvon for one i quit that .I quit smoking also.after two months when i was smoking ,i was feeling shivering in my body.i don t know why.i am very scared now.i am very afraid to consume alchol .once i was consuming alchol shivering starts again in taking one sip.please give me solution other then medicine.I don t want to take any type of medicine.why this happend to me i want to know that.and how much time my body need for recover.I will not take spasmo again in my life.but i want to smoke again.this shivering is like a stroke i feel that may be i am wrong.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
breathe out through ur mouth slowly as many times as possible. relaxation is the key whenever panicky thoughts arrive.
. first the nicotine addiction,the smoking habit and finally avoid trigger factors. in 1 month the addiction is gone and in a season u ll feel very good and u might not remember that u smoked
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor